American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58C25) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Stefan Müller. A surprising higher integrability property of mappings with positive determinant. Bull. Amer. Math. Soc. 21 (1989) 245-248. MR 999618.
Abstract, references, and article information
View Article: PDF

[2] Michael T. Anderson. Moduli spaces of Einstein metrics on 4-manifolds. Bull. Amer. Math. Soc. 21 (1989) 275-279. MR 992726.
Abstract, references, and article information
View Article: PDF

[3] Edward Bierstone and Pierre D. Milman. The Newton diagram of an analytic morphism, and applications to differentiable functions. Bull. Amer. Math. Soc. 9 (1983) 315-318. MR 714993.
Abstract, references, and article information
View Article: PDF

[4] Gerald W. Schwarz. Covering smooth homotopies of orbit spaces. Bull. Amer. Math. Soc. 83 (1977) 1028-1030. MR 0448400.
Abstract, references, and article information
View Article: PDF

[5] G. S. Wells. Spaces of smooth functions on analytic sets. Bull. Amer. Math. Soc. 83 (1977) 276-278. MR 0423404.
Abstract, references, and article information
View Article: PDF

[6] James Damon. Topological stability in the nice dimensions $\left( {n \leqslant p} \right)$. Bull. Amer. Math. Soc. 82 (1976) 262-264. MR 0400288.
Abstract, references, and article information
View Article: PDF

[7] V. Poénaru. Versal unfoldings of $G$-invariant functions. Bull. Amer. Math. Soc. 82 (1976) 86-88. MR 0426031.
Abstract, references, and article information
View Article: PDF

[8] James Damon. A partial topological classification for stable map germs. Bull. Amer. Math. Soc. 82 (1976) 105-107. MR 0418142.
Abstract, references, and article information
View Article: PDF

[9] V. Poénaru. Stability of equivariant smooth maps. Bull. Amer. Math. Soc. 81 (1975) 1125-1126. MR 0405490.
Abstract, references, and article information
View Article: PDF

[10] Jenny Harrison. On unsmoothable diffeomorphisms. Bull. Amer. Math. Soc. 81 (1975) 746. MR 0370620.
Abstract, references, and article information
View Article: PDF

[11] Anthony Phillips. Smooth maps of constant rank. Bull. Amer. Math. Soc. 80 (1974) 513-517. MR 0334238.
Abstract, references, and article information
View Article: PDF

[12] Robert D. May. Stability and transversality. Bull. Amer. Math. Soc. 80 (1974) 85-89. MR 0362394.
Abstract, references, and article information
View Article: PDF

[13] George K. Francis. Branched and folded parametrizations of the sphere. Bull. Amer. Math. Soc. 80 (1974) 72-76. MR 0350753.
Abstract, references, and article information
View Article: PDF

[14] Edward Bierstone. An equivariant version of Gromov's theorem. Bull. Amer. Math. Soc. 79 (1973) 924-929. MR 0322897.
Abstract, references, and article information
View Article: PDF


Results: 1 to 14 of 14 found      Go to page: 1